# SDR FDKA200710291

- Difficulty date: October 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,814 hours, 15,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6001 MCO (1032 PHX LCL) - MAIN CABIN DOOR DIFFICULT TO CLOSE.  MX RIGGED MAIN CABIN DOOR.
